# SDR IXXA09SMN061S

- Difficulty date: March 30, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 55-70
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FORWARD ACCESSORY COMPARTMENT LEFT CAP CRACKED STATION 55.000 - 70.000 RIGHT BOTTOM LINE 45.  REMOVED CRACKED CAP.  INSTALLED NEW CAP IAW DC8 SRM 51-1-20D, SRM 51-3-1, ATI REPAIR SPECIFICATION NUMBER 2003-05, AND SMN-FORM-07 IPI NUMBER 2009403.
